# SDR HALA20250210055

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 44,707 hours, 7,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - AIR TURN BACK DUE TO STRONG METALIC ODOR, FROM PRIMARALY #1 AND #2 DOOR. COULD ALSO SMELL AT #3 ORDER AND LESS AT # 4 DOOR. BOROSCOPE APU FIRST STAGE COMPRESSOR. CHECK OK. INSPECTED IP CHECK VALVE ON ENG #1 & #2, NO DEFECTS FOUND. PER AMM 36-11-41-200-804-A. FORWARD AND AFT AIR COND RECIRCULATION FITERS REPLACED IAW AMM 21-21-41. OPERATIONAL CHECK GOOD. PERFORMED PACK BURN OUT PER AMM 21-00-00. OK FOR SERVICE.
